EconPapers    
Economics at your fingertips  
 

A Bauer-Hausdorff Matrix Inequality

Zizong Yan and Shanhe Wu

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We present a biorthogonal process for two subspaces of . Applying this process, we derive a matrix inequality, which generalizes the Bauer-Hausdorff inequality for vectors and includes the Wang-IP inequality for matrices. Meanwhile, we obtain its equivalent matrix inequality.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/894824.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/894824.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:894824

DOI: 10.1155/2013/894824

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:894824